On The large Time Asymptotics of Schr\" odinger type equations with General Data A Soffer, X Wu arXiv preprint arXiv:2203.00724, 2022 | 15 | 2022 |
L^ p Boundedness of the Scattering Wave Operators of Schroedinger Dynamics with Time-dependent Potentials and applications A Soffer, X Wu arXiv preprint arXiv:2012.14356, 2020 | 10 | 2020 |
Local Decay Estimates A Soffer, X Wu Archive for Rational Mechanics and Analysis 249 (2), 1-54, 2025 | 8 | 2025 |
On the Existence of Self-Similar solutions for some Nonlinear Schr\" odinger equations A Soffer, X Wu arXiv preprint arXiv:2205.14765, 2022 | 7 | 2022 |
On the large time asymptotics of klein-gordon type equations with general data-i A Soffer, X Wu arXiv preprint arXiv:2204.11261, 2022 | 7 | 2022 |
Soliton resolution for nonlinear Schr\" odinger type equations in the radial case A Soffer, X Wu arXiv preprint arXiv:2304.04245, 2023 | 4 | 2023 |
Boundedness of the Scattering Wave Operators of Schr\"odinger Dynamics -- Part 2 A Soffer, X Wu arXiv preprint arXiv:2202.03307, 2022 | 3 | 2022 |
On propagation of information in quantum mechanics and maximal velocity bounds IM Sigal, X Wu Letters in Mathematical Physics 115 (1), 1-25, 2025 | 2 | 2025 |
The three-quasi-particle scattering problem: asymptotic completeness for short-range systems A Soffer, X Wu arXiv preprint arXiv:2309.10178, 2023 | 2 | 2023 |
Decomposition of global solutions for a class of nonlinear wave equations G Mavrogiannis, A Soffer, X Wu Letters in Mathematical Physics 115 (2), 1-40, 2025 | | 2025 |
On light cone bounds in quantum open systems IM Sigal, X Wu arXiv preprint arXiv:2503.20635, 2025 | | 2025 |
On the large time asymptotics of bi-laplacian Schr\" odinger equation with general data A Soffer, J Wu, X Wu, T Zhang arXiv preprint arXiv:2308.06856, 2023 | | 2023 |